# SDR AALA202206158749

- Difficulty date: June 13, 2022
- Submitted: June 15, 2022
- Operation: Air carrier
- Aircraft: N994AN
- Make and model: Airbus A300*
- Aircraft serial: 7407
- Aircraft time: 16,830 hours, 6,433 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Damper
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING PERIODIC SERVICE CHECK FOUND R3 DOOR DAMPER BELOW LIMIT. SERVICED R3 DOOR DAMPER PER AMM 52-22-00.
